| Model Number |
BF-P190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the bronchovideoscope had a separate issue.During the initial evaluation of the device it was observed, the plastic distal end cover at the channel opening was burned.No patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.